MAUDE Adverse Event Report: CONMED CONMED; ACCESSORIES,ARTHROSCOPIC

CONMED CONMED; ACCESSORIES,ARTHROSCOPIC
Catalog Number C7312
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
The customer reported that the device, c7312, clear flexible cannula threaded, 6.5 mm x 73 mm, was being used during an acl nail removal procedure on (b)(6) 2025 when it was reported, ¿the packing of the flexible cannula came off during surgery and entered the joint.The operation was completed after it was somehow removed.".There was no report of injury, medical intervention, or hospitalization for the patient.The procedure was reported to have been completed as planned.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: d3 has been updated.Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 3 complaints, regarding 3 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
 
Event or Problem Description
The customer reported that the device, c7312, clear flexible cannula threaded, 6.5 mm x 73 mm, was being used during an acl nail removal procedure on 18oct25 when it was reported, ¿the packing of the flexible cannula came off during surgery and entered the joint.The operation was completed after it was somehow removed.".There was no report of injury, medical intervention, or hospitalization for the patient.The procedure was reported to have been completed as planned.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Device return evaluation update: 19feb26 - visual examination of returned used device, item c7312, found cannula upper inner seal detached from cannula body and returned for the evaluation.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be excessive force.Correction: d3 has been updated.Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 3 complaints, regarding 3 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd.
complejo industrial chihuahua
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23655288
Report Number3007305485-2025-00190
Device Sequence Number18655777
Product Code NBH
UDI-Device Identifier10845854018873
UDI-Public(01)10845854018873(17)280513(10)1317960
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7312
Device Lot Number1317960
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/05/2026
02/13/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/07/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic